# SDR SWI2025F00671

- Difficulty date: May 5, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER FUSELAGE I L/H LATERAL SEAT TRACK IS GOUGE ON FR 24/25, FR 25/26, FR 26/27, FR 27/28, FR 28/29, FR 30/31, FR 31/32, FR 32/33, FR 33/34, AND FR 34/43  (C-CHECK RO 05/27/2025)REMOVED AND REPLACED  LH LATERAL SEAT TRACK FR24-34 REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED WITH O.E.M PART AND DOES NOT EFFECT WEIGHT AND BALANCE.
